# SDR DALA2022080805416

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 71,360 hours, 9,388 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3351 -ATB- DUE TO AIR ENG 2 BLEED FAULT. C/W FB 20.27. CORRECTIVE ACTION: REPLACED PRV. FOUND LOOSE SENSE LINE. RE-SECURED LINE. OPS & LEAK CHECKS OK. (8980891)
